# SDR ASOA201001090

- Difficulty date: August 9, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT SIDE OF 349 FRAME AND LOWER LEG BETWEEN STRINGERS 26L TO 26R BELLY.   REMOVED FASTENERS THROUGH SKIN, DRILLED OUT FASTENERS THROUGH TOP OF FRAME FROM STR25L TO 25R, REMOVED GUSSETE & TRACK SUPPORT.  REMOVED FASTENERS THROUGH TIE STRAP & FRAME IAW SRM 51-42-06.  REMOVED INTERCOSTALS, REMOVED VERTICAL POST AT FS 349L, REMOVE DRAIN MAST AND CHANNEL PER SRM 51-42-06 AND AMM 38-32-01-000-801.  FINISHED REMOVING FASTNERS FROM FRAME, DISBONDED SEALENT, REMOVED SUPPORT BRACKET & GANG CLAMP FS 349 STR 24L IAW SRM 51-42-21 & 51-42-06.  REMOVED FRAME & DRILL UP NEW FRAME AND INSTALLED.
